# SDR 95FDEA01194

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46802
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1795-1835
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE AFT CARGO COMPT STA 1795-1835, LONGERON 44L, NESTING ANGLE AND ATTACHING WEB TO CARGO DOOR LOWER TORQUE BOX HAS CORROSION - LEVEL 2.  REMOVED AND REPLACED NESTING ANGLE AND ATTACH WEB.
